International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 469-475
Contractive mappings on a premetric space
Mathematics and Statistics Department, Simon Fraser University, Burnaby V5A 1S6, B.C., Canada
Received 30 April 1984
Copyright © 1985 C. Y. Shen and A. Sound. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we study the fixed point property of certain types of
contractive mappings defined on a premetric space. The applications of these results to topological vector spaces and to metric spaces are also discussed.